Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Lynn H. Loomis "The radius and modulus of $n$-valence for analytic functions whose first $n-1$ derivatives vanish at a point," Bulletin of the American Mathematical Society, Bull. Amer. Math. Soc. 46(6), 496-501, (June 1940)